Doctor insights on:
Took Medrol Pak and Cipro (ciprofloxacin) for a week from 08/27 - 09/02. Since last week, and a little bit more now, I have gotten pimples on cheeks. Related?
Methylprednisolone (medrol) is a steroid. It's in the same family as Prednisone but is a bit more potent. Medrol (methylprednisolone) is used to treat a variety of acute and chronic inflammatory conditions such as asthma, gout, and rheumatoid arthritis. Medrol (methylprednisolone) like other steroids have many side effects especially if used long term. Common ones: weight gain, ...Read more
My MS is relapsing. Neuro precribed a medrol (methylprednisolone) pak. Pharmacy didn't have it in stock. Won't start until morning. What if it gets worse before morning?
Prescription: If you have a prescription, go to a different pharmacy. Otherwise request your doctor to call-in or send your prescription to a new pharmacy. If unavailable, try a consult through healthtap. We can help. ...Read more
I am a healthtap premium subscriber. I am on spring break with my family and having back issues. I am requesting a medrol (methylprednisolone) pak prescription ?
Would gladly help: If you are outside of Texas, find a pharmacy that would take my prescription from Texas. Most pharmacies will. You will need to do at least an Inbox Consult. You do this like you are going to message me. Will not Rx if you are diabetic or have any immunodeficiency disorders. Dr. Ron Jones www.healthtap.com/DrJones YVCZAZ ...Read more
No: Although Medrol dose pack is a steroid (methylprednisolone) and has 21 tablets, it is only taken for a finite time and is unlikely to have you gain weight. Patients who take steroids chronically (long continuous duration) are at risk for gaining weight and to have other side effects. ...Read moreSee 1 more doctor answer
What to do if I have horrible reaction to cortisone injection and cortisone Medrol (methylprednisolone) dose pak..?
Extremely horrible reaction to cortisone injection and cortisone Medrol (methylprednisolone) dose pak. Are there any alternatives?
I have been diagnosed with plantar faciitis(2.5 months). My podiatrist gave Medrol (methylprednisolone) dose pak. Is this short term or long term relief? Any side effects?
Hopefully, long term: But there is no guarantee at all. In addition, there should be other treatments like an arch support, stretching an ice. I don't think as a stand alone treatment that would be successful. Sure, side effects are a possibility.......As there are with any drug.. ...Read moreSee 2 more doctor answers
Depends: Your immune system is what will cure you in these infections and the steroid suppresses its function.While it may be appropriate to do that in some cases where the patient is miserable, it is far from being accepted as a treatment of choice in most. ...Read more